Catalog Home Page

Optimization of a triangle net

Scott, W.D., Joyce, C.C. and Magnus, E.R. (1982) Optimization of a triangle net. Applied Mathematical Modelling, 6 (5). pp. 397-398.

Free to read:
*No subscription required


Thacker has presented an apparently simple and fast scheme for finding an optimal nonoverlapping triangle net. Upon reflection, however, it appears that a procedure based on shortest line lengths or triangular areas is not necessarily optimal.

Item Type: Journal Article
Murdoch Affiliation: School of Environmental and Life Sciences
Publisher: Elsevier BV
Copyright: © 1982 Published by Elsevier Inc.
Item Control Page Item Control Page